# SDR AALA016027

- Difficulty date: February 28, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Aft Exit Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX-CCI - EMERGENCY LIGHT AT SEATS 28D, 29D AND 30D AND AFT EXIT INOPERATIVE WHEN TESTING.  REPLACED BAT5014 AT SEAT 29D.  NO HELP.  REPLACED BATTERY PACK ASY AT AFT EXIT LIGHT.  LIGHTS TESTED OK.  (M)
